# SDR CALA9800083

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 4920 · APU Core Engine
- Part: Torus
- Part number: 38067811
- Condition: Cracked
- Location: Apu Compt
- Part time: 26,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN INBOARD WELD SEAM OF APU TORUS ASSEMBLY.  THE APU WAS REMOVED AND REPLACED IAW MM 49-10-01.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
